RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 4, Pages 813–816 (Mi dan25092)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

The boundary-value problem of the propagation of electromagnetic waves in a spherically stratified anisotropic dissipative medium

P. E. Krasnushkin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (518 kB)

Bibliographic databases:

Document Type: Article
Presented: N. N. Bogolyubov
Received: 05.01.1961

Citation: P. E. Krasnushkin, “The boundary-value problem of the propagation of electromagnetic waves in a spherically stratified anisotropic dissipative medium”, Dokl. Akad. Nauk SSSR, 138:4 (1961), 813–816

Citation in format AMSBIB
\Bibitem{Kra61}
\by P.~E.~Krasnushkin
\paper The boundary-value problem of the propagation of electromagnetic waves in a spherically stratified anisotropic dissipative medium
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 4
\pages 813--816
\mathnet{http://mi.mathnet.ru/dan25092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0135816}
\zmath{https://zbmath.org/?q=an:0127.43205}


Linking options:
  • http://mi.mathnet.ru/eng/dan25092
  • http://mi.mathnet.ru/eng/dan/v138/i4/p813

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Golichev, P. E. Krasnushkin, “Spectral-source-like expansions in the theory of wave propagation and the quantum theory of potential scattering”, Theoret. and Math. Phys., 10:3 (1972), 250–263  mathnet  crossref  mathscinet
  • Number of views:
    This page:20
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019